# SDR QXEA200300786

- Difficulty date: July 2, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 4,875 hours, 5,711 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA- FLIGHT ATTENDENT REPORTS BURNING ELECTRICAL SMELL IN REAR OF AIRCRAFT ABOUT TIME GEAR CAME DOWN DURING LANDING. PERFORMED VISUAL AND AEROMATIC INSPECTION OF GALLEY AND REAR OF AIRCRAFT. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
